# SDR UALA2013070204616

- Difficulty date: June 28, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 73,180 hours, 27,318 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NO MAIN BATTERY VOLTS DISPLAYED ON EICAS ELEC PAGE.    BROKEN WIRE FROM D40246P TO D40904P, REF WD 24-34-11.  ACCOMPLISHED WIRING INTERIM REPAIR IAW ECRA 2434-01044.  BATTERY VOLTAGE DISPLAYS CORRECTLY ON EICAS.
